# SDR ASOA2015120414188

- Difficulty date: December 4, 2015
- Submitted: December 14, 2015
- Operation: Air carrier
- Aircraft: N883AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7504
- Aircraft time: 31,006 hours, 28,680 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 449-499
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ALONG RT SIDE SEAT TRACK BETWEEN BS 449+85 TO 499,  COMPLIED WITH EC/TC REO 601R 53-00-055.  REMOVED RT SIDE SEAT TRACK IAW AMM 53-01-11-000-802. INSTALLED RT SIDE SEAT TRACK IAW AMM 53-01-11-400-802.
